Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Get very cold and weak. Have four auto immune diseases, asthma and sometimes decreased urine out put. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I get very cold and weak.i have four auto immune dis,acid diseases,asthma,sometimes decreased urine out put.
Posted Tue, 17 Sep 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shruti Rijhwani 23 minutes later
Brief Answer:
It could be due to hypothyroidism.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that since you suffer from multiple problems it would be very difficult to pin point one disease for that .As you say you feel cold and weak it could be because of decreased thyroid hormones .

Make sure your thyroxine replacement is going well . The worrisome thing is decreased urine output since 2 months . You have had two episodes .I would advise you to consult your treating doctor and get your TSH , Renal function tests , urine r/m done to look for the ongoing disease . You require a full body check up in my opinion.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor